# SDR SWIA202163479

- Difficulty date: October 10, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS1015.00 Â€“ 1047.00, STGR 20L Â€“ 19L     (C-CHECK RO 1/7/2022)    REPAIRED DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS1015.00 Â€“ 1047.00, STGR 20L Â€“ 19L REF REO 670-53-61-1993 REV-A, DATED 2021-12-28. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
